Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 5.2

International Journal of Applied Research

Vol. 2, Issue 6, Part A (2016)

Stability of quadratic functional equations

Author(s)
S Murthy, M Arunkumar, V Govindan and S Sree Shanmugavelan
Abstract
In this paper, the authors proved the generalized Ulam-Hyers stability of quadratic functional equation of the form f(x + y + 3z) + f(x + y - 3z) = 9f(x + y + z) + 9f(x + y - z) - 16f(x + y)

In Banach space using direct method.
2010 Mathematics Subject Classification: 39B52, 32B72, 32B82
Pages: 03-08  |  564 Views  41 Downloads
How to cite this article:
S Murthy, M Arunkumar, V Govindan and S Sree Shanmugavelan. Stability of quadratic functional equations. International Journal of Applied Research. 2016; 2(6): 03-08.
Call for book chapter
International Journal of Applied Research